{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,8,28]],"date-time":"2025-08-28T00:03:43Z","timestamp":1756339423711,"version":"3.44.0"},"reference-count":22,"publisher":"BMJ","content-domain":{"domain":["bmj.com"],"crossmark-restriction":true},"short-container-title":["BMJ Case Reports"],"accepted":{"date-parts":[[2014,8,31]]},"abstract":"<jats:p>Oral capecitabine is a prodrug of 5-fluorouracil that has been used into the management of multiple cancers because of the convenience of administration and efficacy at least comparable with 5-fluorouracil. While cardiac complications associated with the use of 5-fluorouracil are well-documented, capecitabine-induced acute coronary syndrome has rarely been reported and often attributed to coronary vasospasm. We report a patient presented with acute coronary syndrome secondary to thrombotic coronary occlusion following treatment with oral capecitabine and intravenous oxaliplatin after resection of non-metastatic, node positive colon carcinoma. Capecitabine may induce acute coronary thrombotic occlusion in addition to coronary vasospasm.<\/jats:p>","DOI":"10.1136\/bcr-2014-205567","type":"journal-article","created":{"date-parts":[[2014,9,22]],"date-time":"2014-09-22T07:03:00Z","timestamp":1411369380000},"page":"bcr2014205567","update-policy":"https:\/\/doi.org\/10.1136\/crossmarkpolicy","source":"Crossref","is-referenced-by-count":7,"title":["Acute coronary artery thrombosis and vasospasm following capecitabine in conjunction with oxaliplatin treatment for cancer"],"prefix":"10.1136","volume":"2014","author":[{"given":"Omar Dildar","family":"a Dzaye","sequence":"first","affiliation":[{"name":"Department of Cardiology, Imperial College NHS Trust, Hammersmith Hospital, London, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Suzy","family":"Cleator","sequence":"additional","affiliation":[{"name":"Department of Cancer Medicine, Imperial College NHS Trust, St Mary's and Charing Cross Hospitals, London, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Petros","family":"Nihoyannopoulos","sequence":"additional","affiliation":[{"name":"Department of Cardiology, Imperial College NHS Trust, Hammersmith Hospital, London, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"239","published-online":{"date-parts":[[2014,9,22]]},"reference":[{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.1","doi-asserted-by":"publisher","DOI":"10.1093\/annonc\/mdg500"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.2","doi-asserted-by":"publisher","DOI":"10.1007\/s00432-007-0250-9"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.3","doi-asserted-by":"publisher","DOI":"10.1093\/annonc\/mdf108"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.4","doi-asserted-by":"publisher","DOI":"10.1136\/emj.2008.060574"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.5","doi-asserted-by":"publisher","DOI":"10.1200\/JCO.2008.17.1637"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.6","doi-asserted-by":"publisher","DOI":"10.1136\/emj.2007.055681"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.7","doi-asserted-by":"crossref","first-page":"2135","DOI":"10.3748\/wjg.v13.i14.2135","article-title":"A case of capecitabine-induced coronary microspasm in a patient with rectal cancer","volume":"13","author":"Arbea","year":"2007","journal-title":"World J Gastroenterol"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.8","first-page":"1469","article-title":"[Myocardial ischaemia as a result of treatment with capecitabine]","volume":"151","author":"van Halteren","year":"2007","journal-title":"Ned Tijdschr Geneeskd"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.9","doi-asserted-by":"publisher","DOI":"10.1016\/j.hlc.2006.03.010"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.10","doi-asserted-by":"publisher","DOI":"10.1016\/j.carrev.2006.04.003"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.11","doi-asserted-by":"publisher","DOI":"10.1177\/000331970405500114"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.12","doi-asserted-by":"publisher","DOI":"10.1093\/annonc\/mdf035"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.13","doi-asserted-by":"publisher","DOI":"10.2143\/AC.57.5.2005458"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.14","doi-asserted-by":"crossref","first-page":"723","DOI":"10.1023\/A:1011152931300","article-title":"Coronary spasm induced by capecitabine","volume":"12","author":"Schnetzler","year":"2001","journal-title":"Ann Oncol"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.15","doi-asserted-by":"crossref","first-page":"59","DOI":"10.3747\/co.v17i1.437","article-title":"Capecitabine-induced cardiotoxicity: case report and review of the literature","volume":"17","author":"Ang","year":"2010","journal-title":"Curr Oncol"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.16","doi-asserted-by":"publisher","DOI":"10.1007\/BF03086268"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.17","doi-asserted-by":"publisher","DOI":"10.1016\/S0828-282X(06)70905-9"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.18","doi-asserted-by":"publisher","DOI":"10.1186\/1752-1947-8-18"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.19","doi-asserted-by":"publisher","DOI":"10.1157\/13120005"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.20","first-page":"3349","article-title":"Acute myocardial infarction after capecitabine treatment: not always vasospasm is responsible","volume":"125","author":"Guvenc","year":"2012","journal-title":"Chin Med J (Engl)"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.21","doi-asserted-by":"publisher","DOI":"10.1002\/1097-0142(19930115)71:2<493::AID-CNCR2820710235>3.0.CO;2-C"},{"key":"2025082703223104000_2014.sep22_1.bcr2014205567.22","doi-asserted-by":"publisher","DOI":"10.3109\/02841869009091790"}],"container-title":["BMJ Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/syndication.highwire.org\/content\/doi\/10.1136\/bcr-2014-205567","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,8,27]],"date-time":"2025-08-27T10:22:41Z","timestamp":1756290161000},"score":1,"resource":{"primary":{"URL":"https:\/\/casereports.bmj.com\/lookup\/doi\/10.1136\/bcr-2014-205567"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,9,22]]},"references-count":22,"alternative-id":["10.1136\/bcr-2014-205567"],"URL":"https:\/\/doi.org\/10.1136\/bcr-2014-205567","relation":{},"ISSN":["1757-790X"],"issn-type":[{"type":"electronic","value":"1757-790X"}],"subject":[],"published":{"date-parts":[[2014,9,22]]}}}